• 12 days ago

    Inderal is causing me vision problems

    I've been taking inderal 10mg 3 times a day for the 16 days. Sure enough for the past 4 days I've been having vision problems like blurred vision or random black spots. I couldn't figure out what was causing that until this morning I had an ah ah moment and decided to check the inderal leaflet for side effects. Well I'm 24 female that was given inderal because of unknown causes heart murmur I and sinusal breathing arritmia.
    The weird is that the Doc didn't even want to medicate me for that but because I was going to travel for a month I was scared of keep having palpitations so I asked for a medicine to keep the palpitations away. Now I'll have to stop the inderal and see if the vision improves.
    I'm not on any other prescription because I'm perfectly healthy otherwise. My vision was always also laser sharp so I don't need this.
    If anyone knows anything regarding vision problems on inderal please let share.